Arithmetic on Matrices with Blocks of Symbolic Size (bibtex)
@InCollection{SeSoWa07,
  title =        {Arithmetic on Matrices with Blocks of Symbolic Size},
  author =       {Alan P. Sexton and Volker Sorge and Stephen M. Watt},
  editor =       {Mark W. Giesbrecht and Ilias Kotsireas and Austin Lobo},
  booktitle =    {ISSAC 2007 poster abstracts},
  series =       {ACM Commun. Comput. Algebra},
  volume =       {41(1-2)},
  year =         2007,
  issn =         {1932-2240},
  pages =        {39--40},
  url =          {http://doi.acm.org/10.1145/1296772.1296775},
  doi =          {10.1145/1296772.1296775},
  publisher =    {ACM},
  address =      {New York, NY, USA},
}
Powered by bibtexbrowser